Follow
Leonard Daus
Title
Cited by
Cited by
Year
On the exact reliability enhancements of small hammock networks
SR Cowell, V Beiu, L Dăuş, P Poulin
IEEE Access 6, 25411-25426, 2018
342018
Lower and Upper Reliability Bounds for Consecutive--Out-of-: Systems
L Dăuş, V Beiu
IEEE Transactions on Reliability 64 (3), 1128-1135, 2015
342015
Relative regular objects in categories
S Dăscălescu, C Năstăsescu, A Tudorache, L Dăuş
Applied Categorical Structures 14, 567-577, 2006
322006
Reliability bounds for two dimensional consecutive systems
V Beiu, L Dăuş
Nano Communication Networks 6 (3), 145-152, 2015
202015
Transport reliability on axonal cytoskeleton
V Beiu, NC Rohatinovici, L Dăuş, VE Balas
2017 14th International Conference on Engineering of Modern Electric Systems …, 2017
162017
The shape of the reliability polynomial of a hammock network
L Dăuş, M Jianu
International Conference on Computers Communications and Control, 93-105, 2020
152020
Full Hermite interpolation of the reliability of a hammock network
L Dăuş, M Jianu
Applicable Analysis and Discrete Mathematics 14 (1), 198-220, 2020
152020
On cylindrical hammock networks
SR Cowell, V Beiu, L Dăuş, P Poulin
2017 IEEE 17th International Conference on Nanotechnology (IEEE-NANO), 185-188, 2017
142017
On hammock networks-sixty years after
SR Cowell, L Dăuş, V Beiu, P Poulin
2017 12th International Conference on Design & Technology of Integrated …, 2017
122017
Review of reliability bounds for consecutive-k-out-of-n systems
V Beiu, L Dăuş
14th IEEE International Conference on Nanotechnology, 302-307, 2014
122014
Deciphering the reliability scheme of the neurons one ion channel at a time invited paper
V Beiu, L Dăuş
Proceedings of the 8th International Conference on Bioinspired Information …, 2014
112014
Relative Regular Modules. Applications to von Neumann Regular Rings
L Daus
Applied Categorical Structures 19 (6), 859-863, 2011
112011
Brick-wall lattice paths and applications
L Daus, V Beiu, S Cowell, P Poulin
arXiv preprint arXiv:1804.05277, 2018
102018
MARKOV CHAIN METHOD FOR COMPUTING THE RELIABILITY OF HAMMOCK NETWORKS
M Jianu, D Ciuiu, L Dăuş, M Jianu
Probability in the Engineering and Informational Sciences 36 (2), 276-293, 2022
72022
Characterization of rectifying curves by their involutes and evolutes
M Jianu, S Achimescu, L Dăuş, A Mihai, OA Roman, D Tudor
Mathematics 9 (23), 3077, 2021
72021
V-categories: Applications to graded rings
L Dăuş, C Năstăsescu, FV Oystaeyen
Communications in Algebra® 37 (9), 3248-3258, 2009
62009
On 2-dimensional consecutive systems once again
V Beiu, L DăuŞ
2015 IEEE 15th International Conference on Nanotechnology (IEEE-NANO), 464-467, 2015
52015
On the roots of certain reliability polynomials
L Dăuş, VF Drăgoi, M Jianu, D Bucerzan, V Beiu
International Conference on Computers Communications and Control, 401-414, 2022
42022
On a surface associated with Pascal’s triangle
V Beiu, L Dăuş, M Jianu, A Mihai, I Mihai
Symmetry 14 (2), 411, 2022
42022
From regular modules to von Neumann regular rings via coordinatization
L Dăuş, MA Salim
ROMANIAN JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE 4 (2), 125-130, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20